# SDR USAA2012041800015

- Difficulty date: March 29, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,768 hours, 16,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON SEAT TRACK AT BS 785.9, LBL 54.8.  REPLACED SEAT TRACK AT BS 785.9, LBL 54.8 IAW B767 SRM 53-00-51-2R-3.
